Torsion problem in multiconnected reinforced structures

Mossino, Jacqueline ; Vanninathan, Muthusamy (2002) Torsion problem in multiconnected reinforced structures Asymptotic Analysis, 31 (3-4). pp. 247-263. ISSN 0921-7134

Full text not available from this repository.

Official URL:


This work considers a reinforcement of a multiconnected domain representing the cross section of a cylindrical bar. The model studied in this paper is motivated from the classical problem of elastic torsion of such a structure. The stress potential is assumed to satisfy an equation involving p-Laplacian in the interior. Dirichlet boundary condition is imposed on the outer boundary. We seek the potential in the space of functions with trace being an unknown constant on the inner boundary. Consequently, there is an induced natural condition involving the integral of its conormal derivative on the inner boundary. We assume that the reinforcement is nonhomogeneous, periodically oscillating and has small thickness which is of the same order as the period. We describe its limiting behaviour as the period goes to zero. The limit problem has certain new features which are pointed out.

Item Type:Article
Source:Copyright of this article belongs to IOS Press.
Keywords:Reinforcement; Boundary Layer; Γ-convergence; Torsional Rigidity; Quasilinear Elliptic Problem
ID Code:55364
Deposited On:18 Aug 2011 07:05
Last Modified:18 Aug 2011 07:05

Repository Staff Only: item control page